# SDR ZZDA2011091

- Difficulty date: January 31, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS INOP STA 1254 IN AFT ACCESSORY ABOVE TAIL CONE SLIDE.  FOUND ON OVERNIGHT MAINTENANCE CHECK.  REMOVED AND REPLACED BATTERY PACK B5-116 AT STA 1045R, OPS CHECKS GOOD.
